Show simple item record

dc.contributor.authorCaraballo, Tomas ( Orcid Icon 0000-0003-4697-898X )
dc.date.accessioned2020-02-20T17:41:52Z
dc.date.available2020-02-20T17:41:52Z
dc.date.issued2001-01-03
dc.identifier.citationCaraballo, T. (2001). On the decay rate of solutions of non-autonomous differential systems. Electronic Journal of Differential Equations, 2001(05), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9319
dc.description.abstractSome results on the asymptotic behaviour of solutions of differential equations concerning general decay rate are proved. We prove general criteria on the exponential, polynomial, and more general decay properties of solutions by using suitable Lyapunov's functions. We also present a detailed analysis of the perturbed linear and nonlinear differential systems. The theory is illustrated with several examples.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAsymptotic behaviouren_US
dc.subjectExponential and polynomial stabilityen_US
dc.subjectRate of decayen_US
dc.titleOn the Decay Rate of Solutions of Non-Autonomous Differential Systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record